# SDR USAASB98146

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 2810 · Fuel Storage
- Part: Air Filter
- Part number: 2565616250
- Condition: Dirty
- Location: Aux Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLT 165 - EN ROUTE TO PHX, CREW COULD NOT TRANSFER FUEL OUT OF THE AUXILIARY FUEL TANK.  CREW PULLED ALL AUXILIARY FUEL TANK CIRCUIT BREAKERS AND RESET THEM PER MAINTENANCE CONTROL.  COULD NOT RESET AFT TRANSFER CIRCUIT BREAKER ON FIRST ATTEMPT, BUT BREAKER DID FINALLY RESET.  FLIGHT DIVERTED TO MCI AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN AIR FILTER SCREEN ON THE AUXILIARY FUEL TANK.  FUEL TRANSFER AND OPERATIONAL CHECK GOOD.  (X)
